I Want A Baby And I’m On Medication That Cause Birth Defects.?

Hi... I’m a 26 year old college junior working on my Bachelor’s degree and I want a baby but the thing is I can’t get pregnant right now because I’m taking birth defects causing medicine to treat my autoimmune disorder. I am in a lot of confusion right now. I don’t know if I should wait till after graduation next year to have a baby or I should postpone school until after conceiving and having the baby? Please I need your advice.

4 Answers

Relevance
  • GB
    Lv 5
    1 month ago

    The first step is to talk to your doctor about planning a pregnancy. You might have to reduce the medication over a certain time, before you give up birth-control. or there might be other issues to resolve. By then, you will have probably got your degree. 

    • Commenter avatarLogin to reply the answers
  • 1 month ago

    A sure sign of pure selfishness to even consider a pregnancy while taking medication that causes birth defects. Life isn't hard enough and you want to gamble with someone else's life? How about you wait a few YEARS before even thinking about this again - even if you have gone off the medication since. You seriously need to grow up. A baby is a lot of hard work - that usually occurs when you're very tired already! A baby needs a GROWN UP to care for it. 

    • Jennifer1 month agoReport

      I’m trying to change the medicine... I just left that out

    • Commenter avatarLogin to reply the answers
  • 1 month ago

    Finish your degree, get a god job, a husband, your own home and enough money in the bank to support you when you have to give up for to raise a child - if you don't have these then you are not ready or financially stable to have a child, Good Luck

    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 month ago

    STOP INCREASING POPULATION...Why the hell you want to tear your vagina & Butthole 

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.